# SDR 050601

- Difficulty date: May 11, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N3YV
- Make and model: Beech 1900D
- Aircraft serial: UE3
- Aircraft time: 25,586 hours, 36,230 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Part number: 130380033
- Part serial: 6576234
- Condition: Failed
- Location: Rudder Boost
- Part time: 2,665 hours, 3,966 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FROM FARMINGTON NEW MEXICO TO ALBURQUERQUE NEW MEXICO ON FLIGHT 704, DURING TAKEOFF THE RUDDER FELT CROOKED AND STIFF ACCORDING TO THE CREW.  ABORTED TAKEOFF AND RETURNED TO THE GATE WITH NO FURTHER INCIDENT.  MAINTENANCE CHANGED THE LEFT HAND ENGINE RUDDER BOOST TRANSDUCER.  TEARDOWN REPORT WILL BE AVAILABLE AT A LATER DATE.
